# SDR CALA2022100302653

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 51,887 hours, 31,408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE FAULT. RESET SKIN AIR OUTLET AND AVIONICS VENT SYSTEM. SYSTEM OPS CHECK NORMAL REF AMM 21-26-00-710-001-A.
